# SDR SWAA2025031198566

- Difficulty date: February 22, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA727E AT AFT CARGO COMPARTMENT 2025-151944<[01] STEPS 4 AND 5 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-SEP-25;[02] TOOL USED IN STEP 7: ET EQUIPMENT; P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 16-SEP-25.;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D TO BS 787 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53 2R-3 REPAIR 3; ALTERNATIVE 1& 2; AND FIGURE 203. ? SEE INDIVIDUAL SIGNATURES BELOW?.;[04] PERFORMED PERMANENT REPAIR ON CARGO TRACK RBBL 13.84 LOCATED BTW BS 727D TO BS 787 AT AFT CARGO COMPARTMENT. IAW B737-700 SRM 53-00-53 2R-3 REPAIR 3; ALTERNATIVE 1& 2; AND FIGURE 203. ? SEE INDIVIDUAL SIGNATURES BELOW?. CERTIFIED AS RII.
